Intersections of nest algebras in finite dimensions

Description

Citation

Title Intersections of nest algebras in finite dimensions
Author(s) P. A. Fillmore, W. E. Longstaff, Gordon W. MacDonald, H. Radjavi, Y. Zhong
Journal Linear Algebra and its Applications
Date 2002
Volume 350
Issue
Start page 185
End page 197

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 228

Adding this citation to "My List" will allow you to export this citation in other styles.